Volume 14, issue 5 (2014)

Recent Issues

Volume 17
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Homological perturbation theory for algebras over operads
2511

Alexander Berglund

The coarse geometry of the Kakimizu complex
2549

Jesse Johnson, Roberto Pelayo and Robin Wilson

Classifying spaces of algebras over a prop
2561

Sinan Yalin

Deformations of noncompact projective manifolds
2595

Samuel A Ballas

The $(n)$–solvable filtration of link concordance and Milnor's invariants
2627

Carolyn Otto

On third homologies of groups and of quandles via the Dijkgraaf–Witten invariant and Inoue–Kabaya map
2655

Takefumi Nosaka

On connective $\mathrm{KO}$–theory of elementary abelian $2$–groups
2693

Geoffrey Powell

The growth function of Coxeter dominoes and $2$–Salem numbers
2721

Yuriko Umemoto

The homotopy theory of Khovanov homology
2747

Brent Everitt and Paul Turner

Lifting group actions, equivariant towers and subgroups of non-positively curved groups
2783

Richard Gaelan Hanlon and Eduardo Martínez-Pedroza

Bigraded invariants for real curves
2809

Pedro F dos Santos and Paulo Lima-Filho

Calculus of functors and model categories, II
2853

Georg Biedermann and Oliver Röndigs

An algebraic model for finite loop spaces
2915

Carles Broto, Ran Levi and Bob Oliver

Operations on open book foliations
2983

Tetsuya Ito and Keiko Kawamuro

Homotopical resolutions associated to deformable adjunctions
3021

Andrew J Blumberg and Emily Riehl

$E_1$–formality of complex algebraic varieties
3049

Joana Cirici and Francisco Guillén

Corrigendum: “Spectral rigidity of automorphic orbits in free groups”
3081

Mathieu Carette, Stefano Francaviglia, Ilya Kapovich and Armando Martino

The flat closing problem for buildings
3089

Corina Ciobotaru

Examples of smooth compact toric varieties that are not quasitoric manifolds
3097

Yusuke Suyama

Horowitz–Randol pairs of curves in $q$–differential metrics
3107

Anja Bankovic

Publication of this issue is now complete.